# SDR A6WA200940451

- Difficulty date: July 29, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 18,233 hours, 16,587 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR NOTICED AT MID SECTION OF CABIN, STRONGEST AROUND ROW 8.  IT HAS BEEN DETERMINED THAT THIS WAS A RESIDUAL ODOR FROM A PREVIOUS DISCREPANCY CABIN AREA WAS OZONE CLEARED, NO FURTHER SMOKE ODOR EXISTS.  (K)
